MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a perceval plus valve pvf-s was implanted in a patient.Pci was also performed, but they were unable to cannulate coronary artery.Echocardiography confirmed that the perceval plus valve popped up (i.E., inflow ring popped up to the level of the coronary artery).Pvl did not get worsen.Reportedly, the procedure was problematic.Transcatheter aortic valve replacement (tavr) with transfemoral approach (ta) approach was performed.The perceval plus valve was pulled up into the ascending aorta with a snare cuff and a tavi valve was implanted.Subsequently, pci was performed without any problems.The remaining perceval plus valve is now fixed to some extent and there is no hemodynamic problem.
 
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the manufacturing documents of the device.A follow-up report will be submitted upon the completion of the review and/or availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is retrieving additional details from the field.A follow-up report will be provided upon availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Manufacturer attempted to follow up with the site, but no further information has yet been received.Since limited information is available and the device was accessible for further investigation, the definitive root cause of the reported event cannot be established.However, from the document review, no manufacturing deficiencies were noted.Should further information be available in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22741965
Report Number3004478276-2025-00163
Device Sequence Number8385880
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)281220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/29/2025
01/14/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/29/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight45 KG